Journal Article

An approach for robust matrix root-clustering analysis in a union of regions

Jérôme Bosche, Olivier Bachelier and Driss Mehdi

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 22, issue 3, pages 227-239
Published in print September 2005 | ISSN: 0265-0754
Published online September 2005 | e-ISSN: 1471-6887 | DOI: https://dx.doi.org/10.1093/imamci/dni007
An approach for robust matrix root-clustering analysis in a union of regions

Show Summary Details

Preview

This paper addresses the problem of robust matrix root-clustering analysis in a union of regions. The considered matrices are complex and subject to both polytopic and parameter-dependent norm-bounded uncertainties. The clustering regions are unions of convex and possibly disjoint and non-symmetric subregions of the complex plane. The proposed clustering conditions are formulated in terms of linear matrix inequalities, which enables an easy computation of Lyapunov matrices (possibly parameterdependent) that ensure the clustering property. The results are an improvement of a previous result from the two last authors. Some connections to classical results of the literature are also provided.

Keywords: matrix root-clustering; union of regions; 𝒟R-stability; 𝒟U-stability; ℒℳℐ; parameter-dependent Lyapunov matrix

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.